SciELO - Scientific Electronic Library Online

 
vol.38 issue3Note on extended hypergeometric functionFuzzy (b, θ)- separation axioms author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

LOURDUSAMY, A.  and  STEFFI, J. Jenifer. Pebbling on zig-zag chain graph of n odd cycles. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.3, pp.597-615. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-03-0038.

Given a distribution of pebbles on the vertices of a connected graph G, a pebbling move on G consists of removing two pebbles from one vertex and placing one pebble on an adjacent vertex. The pebbling number of G, f (G), is the least n such that any distribution of n pebbles on G allows one pebble to be reached to any specified, but an arbitrary vertex. Similarly, the t−pebbling number of G, ft(G), is the least m such that from any distribution of m pebbles, we can move t pebbles to any specified, but an arbitrary vertex. In this paper, we determine the pebbling number, and the t−pebbling number of the zigzag chain graph of n copies of odd cycles.

Keywords : Graph pebbling; Zig-zag chain graph.

        · text in English     · English ( pdf )